# SDR 05FDEA00058

- Difficulty date: January 8, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 77,904 hours, 31,285 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL RECEIVED SLAT DISAGREE ALERT, WENT AROUND.  BEGAN QRH PROCEDURE.  RECOVERED LANDING SLAT, ELECTED TO LEAVE A/C CONFIGURED, UNEVENTFUL APPROACH AND LANDING.  CYCLED C/B D-8 AUTO SLAT EXTEND AND E-8 AUTO SLAT EXTEND CONTROL PERFORMED R-T-S FCC-1 AND FCC-2 NO FAULT DISPLAYED OPERATED SLATS/FLAPS SEVERAL TIMES.  ALERT CLEARED DID NOT RETURN.  OPS CHECK NORMAL PER SMP.  AIRCRAFT OK FOR SERVICE.
